# SDR DALA2015070904194

- Difficulty date: July 8, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY UPPER FLANGE OF FRAME HAS ONE DENT BS 1440, BS S26L. INSTALLED & ACCOMPLISHED A CAT "B" PERMANENT REPAIR ON THE FRAME IAW SRM 53-00-07, REPAIR 5, FIG 201.
